A 19-year-old female asked:
Disclaimer

azithromycin have my stomach hurting really bad?

1 doctor answer
Dr. Grace Akoh-Arrey
16 years experience Pharmacology
Common side effect: Abdominal pain is one of the common side effects seen with azithromycin. Try taking with food and plenty of water to help reduce this problem. If severe abdominal pain persist/ worsened even when when taken with food call your doctor. Also report any watery/blood stools ( with or without fever) as soon as possible. Hope you feel better soon. Take care.
Answered on Mar 15, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 35-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Pill esophagitis?: Sometimes gerd is atypical--presenting without classic heartburn but nevertheless causing inflammation of the esophagus (& even up to throat). On occa ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Go see your doc!: Any medication can cause an upset stomach leading to nausea, even vomiting. Antibiotics are notorious for causing diarrhea. But not so clear about "ch ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Omobola Oji
33 years experience Family Medicine
Variable: Symptoms vary from one person to the other. I will suggest you try some over the counter meds like Prilosec for symptom relief.
A member asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Yes: Azithromycin absorption is not affected by food. Even a large meal would make no difference in effectiveness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month